# SDR 08FDEA00511

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 652938952
- Condition: Cracked
- Location: Bs 312-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR CUTOUT LWR AFT SS THRESHOLD CORNER PLATE HAS 2 CRACKS RECEIVED SERVICEABLE THRESHOLD PLATE REF A TAG FEX3650, AND 8130-3 5517-0000, PLATE WILL BE INSTALLED ON EO CARD NR 7-5310-7-3362 P3 CARD 3 STEP C-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
